# SDR AALA202211223151

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 35,863 hours, 14,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Detached
- Location: Gust Lock
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1L DOOR GUST LOCK SPRING INOPERATIVE. ATTACHED GUST LOCK SPRING PER AMM 52-11-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
